Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 77, NWS Wichita, KS

May 7, 2019Sedgwick County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 7, 2019, 3:16 PM CDT for Sedgwick County, Sumner County, Kansas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2019, 3:16 PM CDT (20:16 UTC)
Expired
May 7, 2019, 4:15 PM CDT
In force
59 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 29 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-327 J/kg
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

156 
WUUS53 KICT 072016
SVRICT
KSC173-191-072115-
/O.NEW.KICT.SV.W.0077.190507T2016Z-190507T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
316 PM CDT Tue May 7 2019

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southern Sedgwick County in south central Kansas...
  Northern Sumner County in south central Kansas...

* Until 415 PM CDT.

* At 316 PM CDT, a severe thunderstorm was located over Clearwater,
  moving northeast at 20 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Wichita, Haysville, Goddard, Maize, Clearwater, Conway Springs,
  Downtown Wichita, Eastborough, West Wichita, Eisenhower National
  Airport, Mcconnell Air Force Base, South Wichita, Mayfield, Milan
  and Oaklawn.

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 7.
 Interstate 35 between Mile Markers 37 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3719 9761 3725 9774 3738 9767 3778 9750
      3766 9721
TIME...MOT...LOC 2016Z 208DEG 17KT 3747 9752 

HAIL...1.25IN
WIND...<50MPH
 
$$

KLEINSASSER
1 follow-up statement
143 
WWUS53 KICT 072042
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
342 PM CDT Tue May 7 2019

KSC173-191-072115-
/O.CON.KICT.SV.W.0077.000000T0000Z-190507T2115Z/
Sedgwick KS-Sumner KS-
342 PM CDT Tue May 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN SEDGWICK AND NORTHWESTERN SUMNER COUNTIES...

At 342 PM CDT, a severe thunderstorm was located near Clearwater,
moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wichita, Haysville, Goddard, Maize, Clearwater, Conway Springs,
Downtown Wichita, Eastborough, West Wichita, Eisenhower National
Airport, Mcconnell Air Force Base, South Wichita, Mayfield, Milan and
Oaklawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3719 9761 3725 9774 3738 9767 3778 9750
      3766 9721
TIME...MOT...LOC 2042Z 224DEG 14KT 3747 9742 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:11 PM CDT, 5 minutes earlier.

Area forecast discussion, May 7, 3:11 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
311 PM CDT Tue May 7 2019

.SHORT TERM...(This evening through Friday night)
Issued at 310 PM CDT Tue May 7 2019

A very active weather pattern for the short term as a stalled
frontal system is draped over the region.  Current satellite shows
most of Southern Kansas covered in low clouds which will hinder the
recovery today as far as temperatures.  The extent of the cloud
cover will also make it more difficult to produce the wide spread
thunderstorm activity.  Southwest Kansas is the most unstable with
some semi-discrete thunderstorms already firing up. MUCAPE and 0-6Km
Bulk shear slowly ramp up during the day today which does raise the
specter of severe thunderstorms again for much of the CWA.  The main
hindrance for severe weather today will again be the cloud cover and
how worked over the atmosphere is at the moment due to two straight
days of thunderstorm activity. This has handicapped the lapse rates
in the 5-6 deg/km range.  This is not good for wide spread severe.
On the other hand, MUCAPE is progged to be in the 2000-2500 J/Kg and
0-6Km Bulk Shear is in the 35-45kt range through the afternoon. This
is more favorable for severe weather but not great either. Moisture
transport is excellent and will provide ample fuel to any
thunderstorm activity that is expected occur. Main threats at this
afternoon and overnight will be quarter to half dollar sized hail
and 60-70 mph winds.  The tornado threat does not look great but low
level shear is good so a few tornados are possible. With the
moisture transport looking very good for this afternoon and evening
there is a strong chance for persistent heavy rain throughout the
evening (see more in Hydro section).

Wednesday, this frontal system will be slowly moving through the CWA
which will keep the weather very unsettled.  Showers and
thunderstorms, some of them severe will continue to be likely
through Wednesday afternoon and evening.  Unlike today, Wednesday
the moisture transport will be significantly less with the bulk of
the good moisture transport shunted off to the East in Missouri and
Arkansas.  MUCAPE is progged to be in the 1500-2000 J/Kg with 0-6Km
shear expected to be in the 35-40kt range with an orientation nearly
parallel to the front.  While these parameters are often decent for
thunderstorm activity with some severe, the lapse rates are a paltry
3-5 deg/Km. Considering cloud cover will likely be extensive making
recovery difficult, the severe weather threat looks to decrease some
during the day.  Heavy rain threat also looks to diminish as well
but the atmosphere looks to remain unsettled enough to keep wide
spread showers and thunderstorms.  The main variable for Wednesday
will be the cloud cover and how the thunderstorm activity tonight
evolves.  If the sun comes out Wednesday afternoon, the chances for
severe thunderstorms will go up significantly.

Thursday the front will have moved through and high pressure will be
coming into the region.  Northerly flow and CAA will take full
control.  This will start to shut down the showers and thunderstorms
and push them off to the east.  Temperatures will come down below
normal for a couple of days

Metzger

.LONG TERM...(Saturday through Tuesday)
Issued at 229 PM CDT Tue May 7 2019

A much calmer weather pattern will dominate the region extended
range through the weekend.  Temperatures will be near or a little
below normal.  Rain chances will be much lower with Saturday looking
to be the only day of the Weekend with any significant chance for
showers and thunderstorms.  Severe weather does not look likely for
Saturday at this time.  Southerly flow does not look to return to
the region until Sunday and into Monday.

Metzger

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1222 PM CDT Tue May 7 2019

Low clouds will continue to linger over central KS north of the
cold front. Meanwhile showers/storms will develop and move
northeast from western Kansas across portions of central and south
central KS for this afternoon through tonight. Some of the storms
will produce heavy rainfall and a few will become severe. The low
clouds cloud spread further south into southern Kansas towards
daybreak.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    60  74  45  54 /  90  50  50  10
Hutchinson      59  71  43  53 /  90  60  40  10
Newton          59  72  42  52 /  90  60  50  10
ElDorado        60  74  45  53 /  90  60  60  10
Winfield-KWLD   60  75  47  56 /  90  50  50  10
Russell         53  66  39  53 /  90  60  40  20
Great Bend      54  67  40  52 /  80  50  40  20
Salina          58  69  42  54 /  90  60  50  10
McPherson       59  70  42  53 /  90  60  50  10
Coffeyville     63  76  53  59 /  90  80  60  10
Chanute         63  75  50  57 /  90  60  70  20
Iola            62  75  50  56 /  90  70  80  20
Parsons-KPPF    63  75  52  58 /  90  70  60  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday evening for KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&

SHORT TERM...ELM
LONG TERM...ELM
AVIATION...CDJ
Hazardous weather outlook, May 7, 1:46 PM CDT, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
146 PM CDT Tue May 7 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-081900-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
146 PM CDT Tue May 7 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...This Afternoon and Tonight

Severe weather is possible for mainly southern Kansas this
afternoon through the late evening hours. Very large hail up to
baseball size, damaging winds up to 70 mph, and a few strong
tornadoes will be possible. The storms could congeal into a bowing
line segments later tonight with damaging winds as the main risk.

In addition, numerous showers and storms continue to develop and
move across the region tonight. Some of this activity could train
over the same areas. This would increase the risk for flash flooding,
please see the Flash Flood Watch for additional details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong thunderstorms may be ongoing Wednesday morning, primarily
with a gusty wind and heavy rain threat. Additional thunderstorms
may redevelop Wednesday afternoon, but it is uncertain how strong
they will be able to get due to previous rounds of thunderstorms.
Should any storms become severe, the main threat looks to be east
of the Kansas Turnpike.

In addition to the thunderstorm threat, significant rises on rivers
and creeks are expected across a large portion of the area. Please
see the latest River Flood Warnings and statements for additional
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated this afternoon or tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, May 7, 12:20 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1220 PM CDT TUE MAY 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 ESE TAMPA             38.53N 97.10W
05/07/2019  M2.67 INCH       MARION             KS   COCORAHS

            24 HR TOTAL

0700 AM     HEAVY RAIN       11 E YATES CENTER       37.87N 95.54W
05/07/2019  M3.30 INCH       WOODSON            KS   COCORAHS

            24 HR TOTAL

0700 AM     HEAVY RAIN       3 N CANTON              38.43N 97.43W
05/07/2019  M3.73 INCH       MCPHERSON          KS   COCORAHS

            24 HR TOTAL

0700 AM     HEAVY RAIN       HUMBOLDT                37.81N 95.44W
05/07/2019  E3.32 INCH       ALLEN              KS   CO-OP OBSERVER

            24 HR TOTAL

0700 AM     HEAVY RAIN       4 E CHANUTE             37.67N 95.39W
05/07/2019  M3.37 INCH       NEOSHO             KS   CO-OP OBSERVER

            24 HR TOTAL

0700 AM     HEAVY RAIN       2 E SAFFORDVILLE        38.38N 96.36W
05/07/2019  M2.94 INCH       CHASE              KS   MESONET

            AUTOMATED DCP PLYK1- 24 HR TOTAL

0700 AM     HEAVY RAIN       CHAUTAUQUA              37.02N 96.18W
05/07/2019  M3.25 INCH       CHAUTAUQUA         KS   COCORAHS

0700 AM     HEAVY RAIN       ALTOONA                 37.53N 95.66W
05/07/2019  M3.54 INCH       WILSON             KS   MESONET

            AUTOMATED DCP- 24 HR TOTAL

0700 AM     HEAVY RAIN       VIRGIL                  37.98N 96.01W
05/07/2019  M3.87 INCH       GREENWOOD          KS   MESONET

            AUTOMATED DCP- 24 HR TOTAL

0700 AM     HEAVY RAIN       CHANUTE                 37.67N 95.46W
05/07/2019  M4.48 INCH       NEOSHO             KS   MESONET

            AUTOMATED DCP- 24 HR TOTAL

0700 AM     HEAVY RAIN       3 SSE THRALL            37.98N 96.30W
05/07/2019  M2.86 INCH       GREENWOOD          KS   CO-OP OBSERVER

            24 HR TOTAL

0700 AM     HEAVY RAIN       CHANUTE                 37.67N 95.46W
05/07/2019  M5.35 INCH       NEOSHO             KS   ASOS

            24 HR TOTAL

0700 AM     HEAVY RAIN       HILLSBORO               38.35N 97.20W
05/07/2019  M2.60 INCH       MARION             KS   CO-OP OBSERVER

            24 HR TOTAL

0700 AM     HEAVY RAIN       DURHAM                  38.49N 97.23W
05/07/2019  M2.94 INCH       MARION             KS   CO-OP OBSERVER

            24 HR TOTAL

0800 AM     HEAVY RAIN       2 SE CASSODAY           38.02N 96.61W
05/07/2019  M4.24 INCH       BUTLER             KS   CO-OP OBSERVER

            24 HR TOTAL

0800 AM     HEAVY RAIN       EUREKA                  37.82N 96.29W
05/07/2019  M3.25 INCH       GREENWOOD          KS   CO-OP OBSERVER

            24 HR TOTAL

1000 AM     HEAVY RAIN       5 SE ALTOONA            37.47N 95.60W
05/07/2019  M2.75 INCH       WILSON             KS   PUBLIC

            24 HR TOTAL

1000 AM     HEAVY RAIN       2 W CHANUTE             37.67N 95.50W
05/07/2019  M6.00 INCH       NEOSHO             KS   PUBLIC

            24 HR TOTAL

&&

KBUTLER
Local storm report, May 7, 12:21 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1221 PM CDT TUE MAY 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       VIRGIL                  37.98N 96.01W
05/07/2019  M3.87 INCH       GREENWOOD          KS   MESONET

            AUTOMATED DCP- 24 HR TOTAL

0700 AM     HEAVY RAIN       HUMBOLDT                37.81N 95.44W
05/07/2019  E3.32 INCH       ALLEN              KS   CO-OP OBSERVER

            24 HR TOTAL

0700 AM     HEAVY RAIN       3 ESE TAMPA             38.53N 97.10W
05/07/2019  M2.67 INCH       MARION             KS   COCORAHS

            24 HR TOTAL

0700 AM     HEAVY RAIN       3 N CANTON              38.43N 97.43W
05/07/2019  M3.73 INCH       MCPHERSON          KS   COCORAHS

            24 HR TOTAL

0700 AM     HEAVY RAIN       11 E YATES CENTER       37.87N 95.54W
05/07/2019  M3.30 INCH       WOODSON            KS   COCORAHS

            24 HR TOTAL

0700 AM     HEAVY RAIN       DURHAM                  38.49N 97.23W
05/07/2019  M2.94 INCH       MARION             KS   CO-OP OBSERVER

            24 HR TOTAL

0700 AM     HEAVY RAIN       HILLSBORO               38.35N 97.20W
05/07/2019  M2.60 INCH       MARION             KS   CO-OP OBSERVER

            24 HR TOTAL

0700 AM     HEAVY RAIN       CHANUTE                 37.67N 95.46W
05/07/2019  M5.35 INCH       NEOSHO             KS   ASOS

            24 HR TOTAL

0700 AM     HEAVY RAIN       3 SSE THRALL            37.98N 96.30W
05/07/2019  M2.86 INCH       GREENWOOD          KS   CO-OP OBSERVER

            24 HR TOTAL

0700 AM     HEAVY RAIN       CHANUTE                 37.67N 95.46W
05/07/2019  M4.48 INCH       NEOSHO             KS   MESONET

            AUTOMATED DCP- 24 HR TOTAL

0700 AM     HEAVY RAIN       ALTOONA                 37.53N 95.66W
05/07/2019  M3.54 INCH       WILSON             KS   MESONET

            AUTOMATED DCP- 24 HR TOTAL

0700 AM     HEAVY RAIN       CHAUTAUQUA              37.02N 96.18W
05/07/2019  M3.25 INCH       CHAUTAUQUA         KS   COCORAHS

0700 AM     HEAVY RAIN       2 E SAFFORDVILLE        38.38N 96.36W
05/07/2019  M2.94 INCH       CHASE              KS   MESONET

            AUTOMATED DCP PLYK1- 24 HR TOTAL

0700 AM     HEAVY RAIN       4 E CHANUTE             37.67N 95.39W
05/07/2019  M3.37 INCH       NEOSHO             KS   CO-OP OBSERVER

            24 HR TOTAL

0800 AM     HEAVY RAIN       EUREKA                  37.82N 96.29W
05/07/2019  M3.25 INCH       GREENWOOD          KS   CO-OP OBSERVER

            24 HR TOTAL

0800 AM     HEAVY RAIN       2 SE CASSODAY           38.02N 96.61W
05/07/2019  M4.24 INCH       BUTLER             KS   CO-OP OBSERVER

            24 HR TOTAL

1000 AM     HEAVY RAIN       5 SE ALTOONA            37.47N 95.60W
05/07/2019  M2.75 INCH       WILSON             KS   PUBLIC

            24 HR TOTAL

1000 AM     HEAVY RAIN       2 W CHANUTE             37.67N 95.50W
05/07/2019  M6.00 INCH       NEOSHO             KS   PUBLIC

            24 HR TOTAL

&&

KBUTLER
Special weather statement, May 7, 2:09 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wichita KS
209 PM CDT Tue May 7 2019

KSZ082-071945-
Kingman KS-
209 PM CDT Tue May 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Kingman County in south central Kansas...

* Until 245 PM CDT.

* At 205 PM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall near Kingman...
  moving east at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Kingman, Norwich, Nashville, Murdock, Waterloo, Willowdale, Zenda,
  Spivey, Cleveland, Mt Vernon, Kingman Airport, Rago, Cheney Lake
  and Cheney State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3739 9846 3761 9846 3774 9822 3773 9781
      3739 9781
TIME...MOT...LOC 1908Z 284DEG 32KT 3757 9808

VAUGHAN
Special weather statement, May 7, 2:53 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Wichita KS
253 PM CDT Tue May 7 2019

KSZ091-072030-
Harper KS-
253 PM CDT Tue May 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Western Harper County in south central Kansas...

* Until 330 PM CDT.

* At 252 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Attica...moving northeast at 20
  mph.

Pea to dime size hail...and wind gusts up to 50 mph will be possible
with this storm.

* Locations impacted include...
  Attica, Corwin and Crystal Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3738 9835 3738 9802 3700 9832 3700 9835
TIME...MOT...LOC 1952Z 206DEG 19KT 3727 9827

KLEINSASSER
Special weather statement, May 7, 3:02 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Wichita KS
302 PM CDT Tue May 7 2019

KSZ083-092-072030-
Sumner KS-Sedgwick KS-
302 PM CDT Tue May 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Sumner County in south central Kansas...
  Southern Sedgwick County in south central Kansas...

* Until 330 PM CDT.

* At 259 PM CDT...National Weather Service meteorologists were
  tracking a couple strong thunderstorm near Conway Springs and
  Clearwater ...moving northeast at 20 mph.

Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.

* Locations impacted include...
  Derby, Haysville, Goddard, Clearwater, Conway Springs and Viola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3729 9751 3737 9771 3768 9758 3756 9727
TIME...MOT...LOC 2001Z 206DEG 19KT 3740 9757

KLEINSASSER
Local storm report, May 7, 3:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
308 PM CDT TUE MAY 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HEAVY RAIN       KINGMAN                 37.65N 98.11W
05/07/2019  M1.48 INCH       Kingman            KS   CO-OP OBSERVER

            KINGMAN COOP OBSERVER REPORTED 1.48 INCHES OF RAIN WITHIN
            30 MINUTES.

&&

TVAUGHAN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:04 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline56 min
May 6, 7:11 PM CDTSevere Thunderstorm WarningICTBarton64 min
May 6, 7:15 PM CDTSpecial Weather StatementICTChase30 min
May 6, 7:21 PM CDTSpecial Weather StatementICTRice39 min
May 6, 7:28 PM CDTSevere Thunderstorm WarningICTRice43 min
May 6, 7:30 PM CDTAreal Flood WarningICTChase15 hr
May 6, 7:39 PM CDTSpecial Weather StatementICTChase36 min
May 6, 7:44 PM CDTTornado WarningICTMcPherson, Marion34 min
May 6, 8:12 PM CDTSpecial Weather StatementICTChase33 min
May 6, 8:17 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion58 min
May 6, 8:25 PM CDTSevere Thunderstorm WarningICTReno, Rice21 min
May 6, 8:27 PM CDTSpecial Weather StatementICTWoodson33 min
May 6, 8:36 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood42 min
May 6, 8:58 PM CDTSevere Thunderstorm WarningICTAllen62 min
May 6, 9:00 PM CDTSpecial Weather StatementICTNeosho45 min
May 6, 9:05 PM CDTRiver Flood WarningICTSaline59 hr
May 6, 9:13 PM CDTSevere Thunderstorm WarningICTChase, Marion62 min
May 6, 9:16 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson44 min
May 6, 9:20 PM CDTRiver Flood WarningICTMcPherson71 hr
May 6, 9:20 PM CDTRiver Flood WarningICTSaline4 days
May 6, 9:25 PM CDTSpecial Weather StatementICTGreenwood35 min
May 6, 9:33 PM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson57 min
May 6, 9:35 PM CDTAreal Flood WarningICTAllen, Greenwood, Wilson, Woodson12 hr
May 6, 9:54 PM CDTSevere Thunderstorm WarningICTButler, Chase66 min
May 6, 9:58 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson62 min
May 6, 10:13 PM CDTRiver Flood WarningICTAllen58 hr
May 6, 10:13 PM CDTRiver Flood WarningICTAllen, Neosho3 days
May 6, 10:13 PM CDTRiver Flood WarningICTNeosho4 days
May 6, 10:13 PM CDTRiver Flood WarningICTLabette, Neosho5 days
May 6, 10:13 PM CDTRiver Flood WarningICTCherokee, Labette6 days
May 6, 10:24 PM CDTAreal Flood WarningICTNeosho21 hr
May 6, 10:26 PM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson29 min
May 6, 10:35 PM CDTSevere Thunderstorm WarningICTButler, Greenwood55 min
May 6, 10:46 PM CDTSevere Thunderstorm WarningICTLabette, Neosho59 min
May 6, 10:48 PM CDTFlash Flood WarningICTNeosho, Wilson6 hr
May 6, 11:00 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson60 min
May 6, 11:20 PM CDTAreal Flood WarningICTButler9 hr
May 6, 11:23 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Reno, Rice67 min
May 6, 11:29 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood32 min
May 6, 11:42 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery51 min
May 6, 11:44 PM CDTAreal Flood WarningICTLabette34 hr
May 6, 11:53 PM CDTSevere Thunderstorm WarningICTKingman, Reno67 min
May 6, 11:56 PM CDTRiver Flood WarningICTWilson39 hr
May 7, 12:03 AM CDTSpecial Weather StatementICTGreenwood, Woodson57 min
May 7, 12:28 AM CDTSevere Thunderstorm WarningICTMcPherson, Rice62 min
May 7, 12:59 AM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick61 min
May 7, 1:12 AM CDTSpecial Weather StatementICTMarion33 min
May 7, 1:15 AM CDTAreal Flood WarningICTMcPherson, Marion8 hr
May 7, 1:56 AM CDTSpecial Weather StatementICTButler, Chase, Sedgwick34 min
May 7, 2:29 AM CDTSpecial Weather StatementICTButler, Chase46 min
May 7, 3:24 AM CDTSpecial Weather StatementICTGreenwood51 min
May 7, 4:21 AM CDTSpecial Weather StatementICTAllen, Elk, Wilson, Woodson39 min
May 7, 7:03 AM CDTAreal Flood WarningICTAllen, Greenwood, Wilson, Woodson27 hr
May 7, 7:33 AM CDTSpecial Weather StatementICTHarper27 min
May 7, 8:02 AM CDTRiver Flood WarningICTMontgomery, Wilson31 hr
May 7, 8:02 AM CDTRiver Flood WarningICTMontgomery31 hr
May 7, 8:29 AM CDTAreal Flood WarningICTMarion24 hr
May 7, 9:08 AM CDTRiver Flood WarningICTReno, Rice4 days
May 7, 9:10 AM CDTRiver Flood WarningICTSumner71 hr
May 7, 9:33 AM CDTRiver Flood WarningICTSedgwick, Sumner71 hr
May 7, 1:40 PM CDTAreal Flood WarningICTKingman, Reno7 hr
May 7, 2:09 PM CDTSpecial Weather StatementICTKingman36 min
May 7, 2:49 PM CDTRiver Flood WarningICTButler, Cowley4 days
May 7, 2:53 PM CDTSpecial Weather StatementICTHarper37 min
May 7, 3:02 PM CDTSpecial Weather StatementICTSedgwick28 min
May 7, 3:25 PM CDTAreal Flood WarningICTHarvey, Sedgwick19 hr
May 7, 3:30 PM CDTSpecial Weather StatementICTHarper30 min
May 7, 3:58 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner62 min
May 7, 4:05 PM CDTSpecial Weather StatementICTCowley25 min
May 7, 4:20 PM CDTAreal Flood WarningICTSumner18 hr
May 7, 4:20 PM CDTSevere Thunderstorm WarningICTSumner55 min
May 7, 4:39 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick66 min
May 7, 5:05 PM CDTSevere Thunderstorm WarningICTCowley, Sumner55 min
May 7, 5:15 PM CDTAreal Flood WarningICTButler, Cowley17 hr
May 7, 5:36 PM CDTSevere Thunderstorm WarningICTButler54 min
May 7, 5:38 PM CDTFlash Flood WarningICTButler3 hr
May 7, 5:54 PM CDTSevere Thunderstorm WarningICTCowley66 min
May 7, 6:34 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood56 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.